# SDR QXEA0200994

- Difficulty date: July 8, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING FRONT SPAR BOTTOM CAP SCRATCHED BETWEEN YW207 AND YW279.  REPAIRED IAW RD 8-57-1119.
